Additive properties of a pair of sequences

Volume 139 / 2009

Fabricio Benevides, Jonathan Hulgan, Nathan Lemons, Cory Palmer, Ago-Erik Riet, Jeffrey Paul Wheeler Acta Arithmetica 139 (2009), 185-197 MSC: Primary 11B34; Secondary 11P99. DOI: 10.4064/aa139-2-6

Authors

  • Fabricio BenevidesDepartment of Mathematical Sciences
    University of Memphis
    Memphis, TN 38152-3240, U.S.A.
    e-mail
  • Jonathan HulganDepartment of Mathematical Sciences
    University of Memphis
    Memphis, TN 38152-3240, U.S.A.
    e-mail
  • Nathan LemonsCentral European University
    Frankel Leó út 30-34
    H-1023 Budapest, Hungary
    e-mail
  • Cory PalmerAlfréd Rényi Institute of Mathematics
    P.O. Box 127
    H-1364 Budapest, Hungary
    e-mail
  • Ago-Erik RietDepartment of Mathematical Sciences
    University of Memphis
    Memphis, TN 38152-3240, U.S.A.
    e-mail
  • Jeffrey Paul WheelerDepartment of Mathematics
    School of Arts and Sciences
    University of Pittsburgh
    301 Thackeray Hall
    Pittsburgh, PA 15260, U.S.A.
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image